# SDR REXA2016080901529

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 17,915 hours, 17,570 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  WITH BLEEDS ON THE ENGINE.  10TH DUCT WARNING MESSAGE. QRH COMPLETED.  NORMAL LANDING AFTER DIVERSION.
LEAKS FOUND COMING FROM ACM CLAMPS FOUND BOLTS ON ACM FRONT HOUSING LOOSE & THE CLAMPS FOR ACM NR 1 DUCTING LOOSE AS WELL.  ALL BOLTS & CLAMPS TIGHTENED. ACM COMPRESSOR HOUSING BOLTS TIGHTENED ALL CHECKS GOOD IAW 21-50-00
